Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 83, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 31, 2009, 12:08 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; Sequoyah County, Oklahoma. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2009, 12:08 AM CDT (05:08 UTC)
- Expired
- Mar 31, 2009, 1:15 AM CDT
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 19 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 12:25 AM CDT | HAIL 0.88 | Fort Smith, AR | |
| Mar 31, 12:28 AM CDT | TSTM WND GST 62 | Fort Smith, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2586 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 310508
SVRTSA
ARC033-047-131-OKC135-310615-
/O.NEW.KTSA.SV.W.0083.090331T0508Z-090331T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CDT TUE MAR 31 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
CRAWFORD COUNTY IN NORTHWEST ARKANSAS
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 115 AM CDT
* AT 1207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF SHORT TO 20 MILES WEST OF
BONANZA...MOVING EAST AT 45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...SHORT...
NATURAL DAM...LEE CREEK...MOFFETT...CEDARVILLE...FIGURE FIVE...FORT
SMITH...VAN BUREN...BONANZA...RUDY...HACKETT...CHESTER...
MOUNTAINBURG...ALMA...BARLING...JENNY LIND...EXCELSIOR...DYER...
GREENWOOD...LAVACA...BURNVILLE...FERN...MULBERRY...BLOOMER...
CHARLESTON...FORT CHAFFEE...BRANCH...CASS AND OZARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3531 9383 3531 9391 3522 9392 3523 9402
3517 9402 3516 9444 3539 9443 3538 9444
3550 9445 3550 9468 3565 9469 3565 9448
3571 9448 3571 9368
TIME...MOT...LOC 0509Z 272DEG 37KT 3563 9458 3525 9475
$$5 follow-up statements
000
WWUS54 KTSA 310529
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1229 AM CDT TUE MAR 31 2009
OKC135-310539-
/O.CAN.KTSA.SV.W.0083.000000T0000Z-090331T0615Z/
SEQUOYAH OK-
1229 AM CDT TUE MAR 31 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEQUOYAH COUNTY
IS CANCELLED...
LAT...LON 3532 9383 3531 9384 3531 9391 3522 9392
3523 9402 3517 9402 3516 9444 3539 9443
3554 9446 3571 9448 3571 9368
TIME...MOT...LOC 0529Z 272DEG 37KT 3568 9433 3531 9438
$$
ARC033-047-131-310615-
/O.CON.KTSA.SV.W.0083.000000T0000Z-090331T0615Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
1229 AM CDT TUE MAR 31 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR FRANKLIN...CRAWFORD AND NORTHERN SEBASTIAN COUNTIES...
AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEE CREEK TO MILL CREEK...MOVING EAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RYE HILL...
FURRY...SHIBLEY...BARLING...RUDY...JENNY LIND...EXCELSIOR...
CONCORD...CENTRAL CITY...GREENWOOD...CHESTER...ALMA...KIBLER...
MOUNTAINBURG...LAVACA...DYER...BURNVILLE...LOCKE...BLOOMER...PINEY...
URSULA...PLEASANT HILL...MULBERRY...FERN...FORT CHAFFEE...VESTA...
CHARLESTON...TONEY...LONELM...CECIL...BRANCH...CRAVENS...PETER
PENDER...JETHRO...MEG...CASS...TURNERS BEND...PARADISE...WATALULA...
BARNES...OZARK...REDDING...MOUNTAIN TOP AND TAFT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3532 9383 3531 9384 3531 9391 3522 9392
3523 9402 3517 9402 3516 9444 3539 9443
3554 9446 3571 9448 3571 9368
TIME...MOT...LOC 0529Z 272DEG 37KT 3568 9433 3531 9438
$$000
WWUS54 KTSA 310537
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT TUE MAR 31 2009
ARC033-047-131-310615-
/O.CON.KTSA.SV.W.0083.000000T0000Z-090331T0615Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
1237 AM CDT TUE MAR 31 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR FRANKLIN...CRAWFORD AND NORTHERN SEBASTIAN COUNTIES...
AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHESTER TO BARLING...MOVING EAST AT 45 MPH. THESE
STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 62 MPH AT THE
FORT SMITH AIRPORT.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KIBLER...CENTRAL
CITY...GREENWOOD...CHESTER...ALMA...MOUNTAINBURG...BURNVILLE...
LAVACA...DYER...LOCKE...BLOOMER...URSULA...PINEY...PLEASANT HILL...
MULBERRY...VESTA...FERN...FORT CHAFFEE...CHARLESTON...TONEY...
LONELM...CECIL...BRANCH...CRAVENS...PETER PENDER...JETHRO...MEG...
CASS...TURNERS BEND...BARNES...PARADISE...WATALULA...OZARK...
REDDING...MOUNTAIN TOP AND TAFT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3532 9383 3531 9391 3522 9392 3523 9402
3517 9402 3516 9444 3539 9443 3551 9445
3570 9431 3571 9368
TIME...MOT...LOC 0537Z 272DEG 37KT 3568 9423 3531 9428
$$000
WWUS54 KTSA 310546 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1246 AM CDT TUE MAR 31 2009
ARC033-047-131-310615-
/O.CON.KTSA.SV.W.0083.000000T0000Z-090331T0615Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
1246 AM CDT TUE MAR 31 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR FRANKLIN...EASTERN CRAWFORD AND NORTHEASTERN SEBASTIAN
COUNTIES...
AT 1246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOUNTAINBURG TO GREENWOOD...MOVING EAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PINEY...LOCKE...
BLOOMER...URSULA...PLEASANT HILL...MULBERRY...FERN...VESTA...FORT
CHAFFEE...CHARLESTON...LONELM...TONEY...CECIL...CRAVENS...PETER
PENDER...JETHRO...BRANCH...TURNERS BEND...MEG...WATALULA...CASS...
BARNES...PARADISE...OZARK...REDDING...MOUNTAIN TOP AND TAFT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3519 9431 3541 9427 3555 9423 3569 9418
3571 9368 3532 9383 3531 9391 3522 9392
3523 9402 3517 9402
TIME...MOT...LOC 0547Z 272DEG 37KT 3562 9410 3525 9418
$$000
WWUS54 KTSA 310557
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1257 AM CDT TUE MAR 31 2009
ARC033-047-131-310615-
/O.CON.KTSA.SV.W.0083.000000T0000Z-090331T0615Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
1257 AM CDT TUE MAR 31 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR FRANKLIN...SOUTHEASTERN CRAWFORD AND NORTHEASTERN SEBASTIAN
COUNTIES...
AT 1257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PLEASANT HILL TO FORT CHAFFEE...MOVING EAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CHARLESTON...
TONEY...LONELM...CECIL...CRAVENS...PETER PENDER...BRANCH...JETHRO...
MEG...CASS...TURNERS BEND...BARNES...PARADISE...WATALULA...OZARK...
REDDING...MOUNTAIN TOP AND TAFT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3520 9430 3537 9419 3547 9411 3569 9411
3571 9368 3532 9383 3531 9391 3522 9392
3523 9402 3517 9402
TIME...MOT...LOC 0558Z 272DEG 37KT 3555 9401 3523 9407
$$000
WWUS54 KTSA 310618
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT TUE MAR 31 2009
ARC033-047-131-310628-
/O.EXP.KTSA.SV.W.0083.000000T0000Z-090331T0615Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
118 AM CDT TUE MAR 31 2009
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN...SOUTHEASTERN
CRAWFORD AND NORTHEASTERN SEBASTIAN COUNTIES EXPIRED AT 115 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
LAT...LON 3520 9430 3537 9419 3547 9411 3569 9411
3571 9368 3532 9383 3531 9391 3522 9392
3523 9402 3517 9402
TIME...MOT...LOC 0557Z 272DEG 37KT 3555 9403 3523 9409
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 11:53 PM CDT, 15 minutes earlier.
Area forecast discussion, Mar 30, 11:53 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1153 PM CDT MON MAR 30 2009 .AVIATION... CONDITIONS WILL IMPROVE TO VFR CATEGORIES BETWEEN 06Z AND 08Z ACROSS THE OKLAHOMA TAF SITES. ACROSS KFYV...KXNA AND KFSM BETWEEN 06Z AND 08Z...MVFR CIGS AND BRIEF IFR VSBYS IN THUNDERSTORMS WILL ACCOMPANY A COLD FRONT THAT WILL BRING A WIND SHIFT BETWEEN 06Z AND 08Z. VFR CONDITIONS AREA EXPECTED AFTER 09Z AT ALL SITES WILL CONTINUE FOR THE REST OF THE TAF PERIOD. GUSTY WEST TO NORTHWEST TO 20 TO 25 KNOTS WINDS CAN BE EXPECTED TOMORROW...BUT SHOULD DIMINISH AROUND 01Z. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...23
Hazardous weather outlook, Mar 30, 7:01 PM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 701 PM CDT MON MAR 30 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 700 PM CDT MON MAR 30 2009 ...SEVERE STORMS POSSIBLE TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA INTO WEST CENTRAL ARKANSAS. ONSET...EARLY EVENING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. DISCUSSION... THUNDERSTORMS HAVE DEVELOPED IN CONJUNCTION WITH THE FRONT AS EXPECTED THIS EVENING AND ARE CURRENTLY MOVING INTO EASTERN OKLAHOMA. INSTABILITY AND AVAILABLE MOISTURE IS LIMITED... BUT SHEAR IS VERY STRONG. SEVERE THUNDERSTORMS ARE LIKELY... WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT WILL BE MINIMAL... BUT WITH THE AMOUNT OF SHEAR PRESENT... A BRIEF TORNADO WOULD NOT BE OUT OF THE REALM OF POSSIBILITY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... AN ACTIVE WEATHER PATTERN AND THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE... WITH THE NEXT POTENT UPPER LEVEL SYSTEM AFFECTING THE AREA WEDNESDAY NIGHT AND THURSDAY. YET ANOTHER UPPER LEVEL SYSTEM WILL MOVE ACROSS THE AREA THIS WEEKEND... WITH THUNDERSTORMS POSSIBLE SATURDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 30, 10:17 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1017 PM CDT MON MAR 30 2009
OKZ062-067-068-310400-
CHEROKEE OK-MAYES OK-WAGONER OK-
1017 PM CDT MON MAR 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN WAGONER AND MAYES
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN CHEROKEE
AT 1017 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES WEST OF ADAIR TO 9 MILES WEST OF
CHOUTEAU TO 17 MILES WEST OF WAGONER...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WAGONER...
PRYOR...MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...SALINA...
SPAVINAW...STRANG...ADAIR...PENSACOLA AND LANGLEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3618 9502 3590 9526 3586 9547 3608 9545
3608 9544 3652 9542 3652 9502
TIME...MOT...LOC 0317Z 258DEG 33KT 3646 9548 3619 9550
3592 9566Local storm report, Mar 30, 10:30 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT MON MAR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM HAIL 2 SSW CLAREMORE 36.29N 95.63W
03/30/2009 E0.75 INCH ROGERS OK TRAINED SPOTTER
&&
MEPSpecial weather statement, Mar 30, 10:35 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CDT MON MAR 30 2009
OKZ066>068-070-071-310400-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
1035 PM CDT MON MAR 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OKMULGEE AND SOUTHEASTERN WAGONER
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE AND WESTERN CHEROKEE
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
AT 1036 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF PORTER TO 8 MILES SOUTH OF
HOFFMAN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...HOFFMAN...ERAM...CHOSKA...TULLAHASSEE...
PORTER...OKAY...CHECOTAH...STIDHAM...ONAPA...PIERCE...HITCHITA...
RENTIESVILLE...MUSKOGEE...COUNCIL HILL...OKTAHA...KEEFETON...
WAINWRIGHT...BOYNTON...SUMMIT...JAMESVILLE...TAFT AND FORT GIBSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3530 9598 3535 9598 3589 9558 3593 9505
3533 9550 3529 9599
TIME...MOT...LOC 0336Z 264DEG 28KT 3582 9553 3537 9586Local storm report, Mar 30, 10:45 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT MON MAR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 2 S MAZIE 36.08N 95.36W
03/30/2009 E0.88 INCH WAGONER OK AMATEUR RADIO
COUNTY LINE OF WAGONER AND MAYES
&&
PBSSpecial weather statement, Mar 30, 10:55 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1055 PM CDT MON MAR 30 2009
ARZ001-010-OKZ062-063-067>074-310515-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-HASKELL OK-MAYES
OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-WAGONER
OK-WASHINGTON AR-
1055 PM CDT MON MAR 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON AND SOUTHWESTERN BENTON
IN EAST CENTRAL OKLAHOMA
MUSKOGEE...CHEROKEE AND WESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER...SOUTHERN DELAWARE...ADAIR AND
SOUTHEASTERN MAYES
IN SOUTHEAST OKLAHOMA
MCINTOSH...HASKELL AND NORTHERN PITTSBURG
AT 1055 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHEAST OF LOCUST GROVE TO 2 MILES EAST
OF SUMMIT TO 3 MILES SOUTHEAST OF STIDHAM TO 9 MILES SOUTH OF
HANNA...MOVING EAST AT 35 MPH.
A LARGE PORTION OF NORTHWESTERN WASHINGTON...SOUTHWESTERN BENTON...
MUSKOGEE...SOUTHEASTERN WAGONER...SOUTHERN DELAWARE...ADAIR...
CHEROKEE...WESTERN SEQUOYAH...MCINTOSH...HASKELL...SOUTHEASTERN MAYES
AND NORTHERN PITTSBURG COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 1215 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3627 9429 3561 9459 3538 9475 3534 9481
3528 9482 3521 9488 3521 9493 3514 9493
3507 9499 3509 9603 3534 9576 3566 9549
3627 9517
TIME...MOT...LOC 0355Z 274DEG 30KT 3618 9509 3566 9537
3534 9563 3507 9591Special weather statement, Mar 30, 11:46 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT MON MAR 30 2009
ARZ001-002-010-011-019-020-029-OKZ063-068-069-072-074>076-310600-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAWFORD AR-DELAWARE
OK-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-MADISON AR-SEBASTIAN
AR-SEQUOYAH OK-WASHINGTON AR-
1146 PM CDT MON MAR 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...WESTERN CARROLL...CRAWFORD...BENTON AND MADISON
IN WEST CENTRAL ARKANSAS
SEBASTIAN AND FRANKLIN
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND ADAIR
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...LE FLORE AND LATIMER
AT 1146 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF SULPHUR SPRINGS TO 7 MILES
NORTH OF BUNCH TO KANIMA TO 2 MILES EAST OF HIGGINS...MOVING EAST AT
35 MPH.
A LARGE PORTION OF WASHINGTON...WESTERN CARROLL...SEBASTIAN...
CRAWFORD...FRANKLIN...BENTON...MADISON...SOUTHEASTERN DELAWARE...
ADAIR...SOUTHEASTERN CHEROKEE...SEQUOYAH...HASKELL...LE FLORE AND
LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 100 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3568 9376 3518 9404 3507 9423 3496 9423
3492 9444 3462 9445 3473 9552 3579 9488
3650 9457 3650 9341
TIME...MOT...LOC 0446Z 277DEG 33KT 3645 9448 3578 9477
3528 9504 3480 9538The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 11:46 PM CDT | Special Weather Statement | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 74 min |
| Mar 31, 1:01 AM CDT | Special Weather Statement | TSA | Carroll, Franklin, Madison, Sebastian | 59 min |
| Mar 31, 3:26 PM CDT | Freeze Warning | TSA | Benton, Carroll, Madison, Washington | 13 hr |
| Mar 30, 7:07 PM CDT | Special Weather Statement | TSA | Osage | 53 min |
| Mar 30, 7:29 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 61 min |
| Mar 30, 8:27 PM CDT | Special Weather Statement | TSA | Pawnee | 48 min |
| Mar 30, 8:32 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 28 min |
| Mar 30, 8:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Washington | 52 min |
| Mar 30, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Rogers, Tulsa, Wagoner | 65 min |
| Mar 30, 9:51 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 39 min |
| Mar 30, 10:03 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| Mar 30, 10:17 PM CDT | Special Weather Statement | TSA | Mayes | 43 min |
| Mar 30, 10:35 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 25 min |
| Mar 30, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 77 min |
| Mar 30, 10:55 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah | 80 min |
| Mar 30, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 59 min |
| Mar 30, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 56 min |
| Mar 31, 12:27 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 78 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2009Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.